Alert archive / Georgia / River Flood Warnings in 2022
River Flood Warning 64, NWS Atlanta, GA
NWS Atlanta, GA issued this river flood warning at Apr 5, 2022, 3:08 PM EDT for Fulton County, Gwinnett County, Georgia. It was in force for 21 days.
The area
The outline as issued.
The facts
- Issued
- Apr 5, 2022, 3:08 PM EDT (19:08 UTC)
- Expired
- Apr 26, 2022, 3:08 PM EDT
- In force
- 21 days
- Issued by
- NWS Atlanta, GA
- Area
- Storm-based polygon
- Flood severity
- Minor
Counties Fulton County, GA, Gwinnett County, GA
The radar
The Atlanta radar (KFFC), 73 km from the middle of the area, began a volume at 19:10 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Crooked Creek near Norcross (CRKG1). The gauge peaked at 10.72 ft at Apr 5, 2022, 4:00 PM EDT.
- Action stage
- 9 ft
- Minor stage
- 11 ft
- Moderate stage
- 14 ft
- Major stage
- 16 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 02335350, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted.
955 WGUS42 KFFC 051908 FLWFFC BULLETIN - IMMEDIATE BROADCAST REQUESTED Flood Warning National Weather Service Peachtree City GA 308 PM EDT Tue Apr 5 2022 ...The National Weather Service in Peachtree City GA has issued a Flood Warning for the following rivers in Georgia... Crooked Creek near Crooked Creek near Norcross affecting Gwinnett and Fulton Counties. PRECAUTIONARY/PREPAREDNESS ACTIONS... Turn around, don't drown when encountering flooded roads. Most flood deaths occur in vehicles. Additional information is available at weather.gov/atlanta. && GAC121-135-060715- /O.NEW.KFFC.FL.W.0064.220405T1908Z-000000T0000Z/ /CRKG1.1.ER.220405T1857Z.220405T1858Z.000000T0000Z.UU/ 308 PM EDT Tue Apr 5 2022 ...FLOOD WARNING IN EFFECT FROM THIS AFTERNOON UNTIL FURTHER NOTICE... * WHAT...Minor flooding is occurring. * WHERE...Crooked Creek near Crooked Creek near Norcross. * WHEN...From this afternoon until further notice. * IMPACTS...At 11 feet, Flood stage is reached. Minor flooding of the natural flood plain begins mainly on the left bank upstream and downstream from the gauge at Spalding Drive. * ADDITIONAL DETAILS... - At 2:58 PM EDT Tuesday the stage was 10.2 feet and rising. - Forecast...No forecast is available for this location. - Flood stage is 11 feet. && LAT...LON 3397 8421 3392 8425 3395 8429 3399 8425 $$
1 follow-up statement
271 WGUS82 KFFC 052059 FLSFFC Flood Statement National Weather Service Peachtree City GA 459 PM EDT Tue Apr 5 2022 ...The Flood Warning is cancelled for the following rivers in Georgia... Crooked Creek near Crooked Creek near Norcross affecting Gwinnett and Fulton Counties. Proctor Creek near Atlanta affecting Fulton County. Intrenchment Creek near Intrenchment Creek at Constitution Rd near Atlanta affecting DeKalb County. GAC121-052200- /O.CAN.KFFC.FL.W.0066.000000T0000Z-220405T2059Z/ /PRCG1.1.ER.220405T1906Z.220405T1906Z.220405T1906Z.NO/ 459 PM EDT Tue Apr 5 2022 ...FLOOD WARNING IS CANCELLED... The Flood Warning is cancelled for the Proctor Creek near Atlanta. * ADDITIONAL DETAILS... - At 4:01 PM EDT Tuesday the stage was 12.4 feet and falling. - Forecast...No forecast is available for this location. - http://www.weather.gov/safety/flood && LAT...LON 3379 8451 3382 8447 3380 8443 3376 8447 $$ GAC121-135-052200- /O.CAN.KFFC.FL.W.0064.000000T0000Z-220405T2059Z/ /CRKG1.1.ER.220405T1857Z.220405T1858Z.000000T0000Z.UU/ 459 PM EDT Tue Apr 5 2022 ...FLOOD WARNING IS CANCELLED... The Flood Warning is cancelled for the Crooked Creek near Crooked Creek near Norcross. * ADDITIONAL DETAILS... - At 3:46 PM EDT Tuesday the stage was 10.7 feet and falling. - Forecast...No forecast is available for this location. - http://www.weather.gov/safety/flood && LAT...LON 3397 8421 3392 8425 3395 8429 3399 8425 $$ GAC089-052200- /O.CAN.KFFC.FL.W.0061.000000T0000Z-220405T2059Z/ /INTG1.1.ER.220405T1852Z.220405T1946Z.220405T2039Z.NO/ 459 PM EDT Tue Apr 5 2022 ...FLOOD WARNING IS CANCELLED... The Flood Warning is cancelled for the Intrenchment Creek near Intrenchment Creek at Constitution Rd near Atlanta. * ADDITIONAL DETAILS... - At 4:46 PM EDT Tuesday the stage was 10.8 feet and falling. - Forecast...No forecast is available for this location. - http://www.weather.gov/safety/flood && LAT...LON 3371 8440 3375 8436 3368 8429 3368 8436 $$
What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this river flood warning went out at Apr 5, 1:27 PM EDT, 1 hour 41 minutes earlier.
Area forecast discussion, Apr 5, 1:27 PM EDT, 1 hour 41 minutes before
Area Forecast Discussion National Weather Service Peachtree City GA 127 PM EDT Tue Apr 5 2022 ...Updated for 18Z Aviation Discussion... .PREV DISCUSSION... /Issued 1206 PM EDT Tue Apr 5 2022/ UPDATE... Widespread showers and thunderstorms continue to overspread the CWA this afternoon. The potential for severe weather will continue and a TOR watch has been issued for much of the southern CWA. Primary hazards this afternoon should be damaging wind gusts. A tornado or two cannot be ruled out. SHORT TERM /Today through Wednesday/... Tuesday... An Enhanced Risk Severe Weather Outlook has been forecast for most of Central Georgia today with a threat for widespread damaging wind gusts and several tornadoes possible, one or two of which may be strong or long track. The primary threat will be this afternoon and early evening, south of the I-20 corridor, with the highest severe potential being along and south of a line from Columbus to Macon to Augusta. A strengthening low-level shortwave is currently digging across the Lower Mississippi Valley and will continue moving eastward throughout the day (best illustrated at 700 hPa). This shortwave trough, with an associated low-level jet with winds over 60 kts between 1-3 km aloft, will provide ample low-level lift throughout the region with a weak low-pressure system being pulled across the northern Gulf states through the day on Wednesday that will pull a warm, moist Gulf airmass onto the forecast area throughout the morning. Within this airmass... * PWAT values are expected to surge well over 1.5" as dewpoints rise to the low 60s. * Surface-based CAPE values over 1000 J/kg, possibly as high as 2000 J/kg as afternoon highs reach the upper 60s and 70s. * Abundant low-level shear due to the aforementioned jet manifests as 0-1 km storm-relative helicity values between 150-400 m2/s2. * Quarter-circled shaped hodographs from 0-1.5 km and semi-circled hodographs from 0-6 km, storm relative inflow having nearly 100 percent streamwise vorticity vs crosswise vorticity. These ingredients combined are expected to create numerous severe thunderstorms this afternoon, taking the form of a quasi-linear convective system (QLCS) projected to kick through this afternoon with several discrete, strong to potentially severe cells ahead of the main line in the late morning and early afternoon. The primary threats being severe, damaging wind gusts contained in storm downdrafts due to 50+ kt winds at 850 hPa (1 km AGL) being transfered to the ground and tornadoes, with high-resolution models resolving several embedded rotating supercells within a quasi-linear convective line. Other threats include sparse large hail and isolated flash flooding though the messy, fast-moving storm mode will limit these other threats. The shear speed of this system being pushed by the forcing of the shortwave through is perhaps the only thing preventing a larger severe weather outbreak from being forecast. Wednesday... The cold pool following this line of storms won't be all that 'cool' with generally moist adiabatic, thermodynamic profiles. Additionally, the weak surface low-pressure will be short-lived and won't have the ability to pull colder air behind it in the form of a true cold front with a larger, more robust low-pressure system to the north in the western Great Lakes region keeping the area in broad southerly flow. The result means warm, moist air will linger throughout the forecast area. In Central Georgia, a coastal boundary is expected to move into the region with a much weaker shortwave moving over the southern Gulf states aloft. Models are predicting an unorganized cluster of storms to develop. With PWATs increasing to near 2 inches, but shear values being diminished in the area with a lack of stronger synoptic forcing will limit severe potential. A Slight Risk Severe Weather Outlook is forecast for the area as a result. The primary threat for Central Georgia by Wednesday could be flash flooding with the cluster of storms pushing 48-hour rainfall totals to 2.5-4 inches of rain. Current antecedent conditions combine with the sandy Coastal Plains soils types suggest the area may be able to handle a second dose of heavy precip, but will need to be reevaluated after the first round of storms moves through. Furthermore, several questions remain about the recovery of the atmosphere after this initial wave of storms. Strong damaging winds may also be a concern in water- loaded downdrafts, with outside threats for large hail and very brief spin-up tornadoes. In North Georgia, a true cold front will push southwards into the Northwestern corner of Georgia by dusk, with decent moisture and instability recovery expected after the initial wave of storms on Tuesday. A low-end Enhanced Risk Severe Weather Outlook has been issued for the area of far north and northwest Georgia, however, several unresolved questions still exist with this potential sever weather setup. With relatively drier air aloft, models are struggling to produce robust storms in the region along the frontal zone and there is some question if convective storms further south could rob northern Georgia of significant instability. Furthermore, the timing of the system in the late evening could prevent storms from being surface-based, which could prevent storms from harnessing better ow-level wind profiles into tornadic circulations. With these questions in mind, the primary threats will still be damaging wind gusts with a tornado or two possible. Thiem LONG TERM /Wednesday Night through Monday/... By Thursday morning, some lingering stratiform precip. on the periphery of Wednesday's system will be exiting the CWA to the east. The impressive, expansive upper trough that fueled our final round of active weather continues to dig further down across the southeast, with a tight pressure gradient on its outer edge (~20-22 mb difference across GA). As such, gusty gradient winds will be possible through Saturday afternoon when the trough begins to lift across the mid-Atlantic states. Several shortwave disturbances rounding the inner edge of the trough will lead to increased cloud cover and brief bursts of rain across north GA on Friday into Saturday. A surface high from over the Gulf and stout upper ridging break the active pattern as they settle in across the southeast on Sunday to round off the weekend and take us through the beginning of the work week. Temperatures will be quite cool for April standards following the cold frontal passage on Thursday night. Highs will stall out in the mid-50s to 60s, 12-15 degrees below average; lows through the weekend will be in the 30s, about 5-10 degrees below average. As the surface high begins to drift across the southeast Sunday, winds shift to be primarily from the southeast, and temperatures recover to seasonable highs in the 70s-80s and lows in the 40s. 96 && .AVIATION... 18Z Update... IFR/LIFR cigs and visbys at metro TAF sites. Expecting trend to continue through the afternoon as convection moves across the area, exiting around 20z. Winds go SW around 20z between 8-12kts, with some gusts up to 22-25kts possible within heavier rain bands. MVFR cigs through the evening with lighter SW winds, dropping into IFR once more overnight through the morning. Have recovery to MVFR by tomorrow afternoon but low confidence. Introduced PROB30 for incoming afternoon convection tomorrow. //ATL Confidence...18Z Update... Low to medium on lasting MVFR and MVFR vs IFR tomorrow morning Medium on exit timing of SHRA/TSRA and PROB30 timing for tomorrow afternoon Medium to high on visbys High on all other elements Morgan && .PRELIMINARY POINT TEMPS/POPS... Athens 68 60 78 55 / 100 30 50 60 Atlanta 68 61 77 52 / 100 20 50 70 Blairsville 63 52 76 46 / 100 40 50 80 Cartersville 70 58 80 48 / 100 20 50 70 Columbus 72 63 78 55 / 100 30 70 70 Gainesville 65 58 77 53 / 100 30 50 70 Macon 75 62 79 57 / 100 50 70 60 Rome 70 57 80 49 / 100 30 60 70 Peachtree City 70 61 78 51 / 100 20 60 70 Vidalia 82 66 78 65 / 100 90 70 50 && .FFC WATCHES/WARNINGS/ADVISORIES... Tornado Watch until 7 PM EDT this evening for the following zones: Baldwin...Bibb...Bleckley...Chattahoochee...Crawford... Crisp...Dodge...Dooly...Emanuel...Glascock...Hancock...Harris... Houston...Jefferson...Johnson...Jones...Lamar...Laurens... Macon...Marion...Meriwether...Monroe...Montgomery...Muscogee... Peach...Pike...Pulaski...Schley...Stewart...Sumter...Talbot... Taylor...Telfair...Toombs...Treutlen...Troup...Twiggs...Upson... Warren...Washington...Webster...Wheeler...Wilcox...Wilkinson. && SHORT TERM...NListemaa LONG TERM....96 AVIATION...Morgan
Hazardous weather outlook, Apr 5, 12:17 PM EDT, 2 hours 51 minutes before
Hazardous Weather Outlook National Weather Service Peachtree City GA 1217 PM EDT Tue Apr 5 2022 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-061030- Baldwin-Banks-Barrow-Bartow-Bibb-Bleckley-Butts-Carroll-Catoosa- Chattahoochee-Chattooga-Cherokee-Clarke-Clayton-Cobb-Coweta- Crawford-Crisp-Dade-Dawson-DeKalb-Dodge-Dooly-Douglas-Emanuel- Fannin-Fayette-Floyd-Forsyth-Gilmer-Glascock-Gordon-Greene- Gwinnett-Hall-Hancock-Haralson-Harris-Heard-Henry-Houston-Jackson- Jasper-Jefferson-Johnson-Jones-Lamar-Laurens-Lumpkin-Macon- Madison-Marion-Meriwether-Monroe-Montgomery-Morgan-Murray- Muscogee-Newton-North Fulton-Oconee-Oglethorpe-Paulding-Peach- Pickens-Pike-Polk-Pulaski-Putnam-Rockdale-Schley-South Fulton- Spalding-Stewart-Sumter-Talbot-Taliaferro-Taylor-Telfair-Toombs- Towns-Treutlen-Troup-Twiggs-Union-Upson-Walker-Walton-Warren- Washington-Webster-Wheeler-White-Whitfield-Wilcox-Wilkes- Wilkinson- 1217 PM EDT Tue Apr 5 2022 This Hazardous Weather Outlook is for portions of North and Central Georgia. .DAY ONE...This Afternoon and Tonight... Widespread showers and thunderstorms will continue across north and central Georgia through the evening hours. Thunderstorms will be capable of producing frequent lightning strikes, gusty winds and locally heavy rainfall. The primary severe hazard would be damaging wind gusts in excess of 60 mph. A tornado or two is also possible. Repeated rounds of storms will increase the risk for flooding and flash flooding of creeks and streams. .DAYS TWO THROUGH SEVEN...Wednesday through Monday... A line of showers and scattered thunderstorms will move through the area on Wednesday afternoon. Some storms may become strong to severe and capable of producing damaging wind gusts and isolated large hail. A brief tornado or two are possible. Localized flooding and flash flooding is possible, especially in areas that received heavy rainfall on Tuesday. .SPOTTER INFORMATION STATEMENT... Spotters should be prepared for activation, especially this afternoon across central Georgia. Please relay any information about observed severe weather to the NWS while following all local, state, and CDC guidelines.
In the hours before
Special weather statement, Apr 5, 10:36 AM EDT, 4 hours 32 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
1036 AM EDT Tue Apr 5 2022
GAZ056>058-070-071-051500-
Butts GA-Lamar GA-Monroe GA-Spalding GA-Henry GA-
1036 AM EDT Tue Apr 5 2022
...A strong thunderstorm will impact portions of eastern Spalding,
northwestern Monroe, southeastern Henry, Butts and northern Lamar
Counties through 1100 AM EDT...
At 1035 AM EDT, a strong thunderstorm was over Chappel Mill, or 7
miles north of Barnesville, moving northeast at 35 mph.
HAZARD...40 to 50 mph wind, up to penny sized hail and frequent
cloud to ground lightning.
SOURCE...Radar indicated.
IMPACT...Expect minor damage to tree limbs and blowing around of
light, unsecured objects.
Locations impacted include...
McDonough, Jackson, Locust Grove, Flovilla, Milner, Jenkinsburg,
Orchard Hill, Walker Mill, McKibben, Chappel Mill, High Falls State
Park, Blount, Liberty Hill, Johnstonville, Indian Springs State Park
and Stark.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning.
&&
LAT...LON 3345 8413 3337 8386 3334 8386 3333 8384
3332 8384 3330 8383 3306 8403 3313 8423
TIME...MOT...LOC 1435Z 203DEG 30KT 3316 8410
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...50 MPHSpecial weather statement, Apr 5, 11:25 AM EDT, 3 hours 43 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
1125 AM EDT Tue Apr 5 2022
GAZ059>061-072-073-051600-
Putnam GA-Baldwin GA-Hancock GA-Jones GA-Jasper GA-
1125 AM EDT Tue Apr 5 2022
...A strong thunderstorm will impact portions of northern Baldwin,
southwestern Putnam, southwestern Hancock, northern Jones and
southeastern Jasper Counties through NOON EDT...
At 1124 AM EDT, a strong thunderstorm was over Bradley, or near Gray,
moving northeast at 55 mph.
HAZARD...40 to 50 mph wind, pea sized hail and frequent cloud to
ground lightning.
SOURCE...Radar indicated.
IMPACT...Expect minor damage to tree limbs and blowing around of
light, unsecured objects.
Locations impacted include...
Milledgeville, Eatonton, Gray, Midway-Hardwick, Meriwether, Ethridge,
Bradley, Wayside, Allenwood, Haddock, Resseaus Crossroads, Round Oak,
Warfield, Clinton, Willard, Plant Harlee Branch, Hillsboro, Hardwick,
Browns Crossing and Stanfordville.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning.
&&
LAT...LON 3293 8359 3313 8373 3339 8339 3310 8311
TIME...MOT...LOC 1524Z 234DEG 46KT 3309 8355
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...50 MPHSpecial weather statement, Apr 5, 11:48 AM EDT, 3 hours 20 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
1148 AM EDT Tue Apr 5 2022
GAZ039-050-051-061-062-051615-
Taliaferro GA-Wilkes GA-Hancock GA-Warren GA-Greene GA-
1148 AM EDT Tue Apr 5 2022
...A strong thunderstorm will impact portions of Warren, northeastern
Hancock, southeastern Greene, Taliaferro and southern Wilkes Counties
through 1215 PM EDT...
At 1148 AM EDT, a strong thunderstorm was near Barnett, or near
Crawfordville, moving northeast at 45 mph.
HAZARD...Up to 40 mph wind, pea sized hail and frequent cloud to
ground lightning.
SOURCE...Radar indicated.
IMPACT...Expect minor damage to tree limbs and blowing around of
light, unsecured objects.
Locations impacted include...
Washington, Warrenton, Crawfordville, White Plains, Siloam, Norwood,
Sharon, Camak, Liberty, Springfield, Holliday Park, Powelton,
Newtown, Lyneville, Carters Grove, Ficklin, Cadley, Lundberg,
Robinson and Jewell.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning.
&&
LAT...LON 3366 8251 3365 8252 3364 8256 3365 8258
3363 8258 3364 8259 3363 8261 3363 8262
3362 8262 3361 8265 3345 8259 3323 8283
3341 8317 3387 8282 3366 8249 3364 8248
TIME...MOT...LOC 1548Z 226DEG 46KT 3347 8284
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPHLocal storm report, Apr 5, 2:42 PM EDT, 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
242 PM EDT TUE APR 05 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0208 PM TSTM WND DMG 2 W LUMPKIN 32.05N 84.84W
04/05/2022 STEWART GA BROADCAST MEDIA
TORNADO POSSIBLE.
&&
EVENT NUMBER FFC2200308
KALLocal storm report, Apr 5, 3:05 PM EDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
305 PM EDT TUE APR 05 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0226 PM FLASH FLOOD 1 SSW HOBGOOD PARK 34.11N 84.59W
04/05/2022 CHEROKEE GA EMERGENCY MNGR
ROAD CLOSED DUE TO FLOODING AT DAVID LEE STREET AND
VICTORY DRIVE.
&&
EVENT NUMBER FFC2200309
KALLocal storm report, Apr 5, 3:07 PM EDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
307 PM EDT TUE APR 05 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0226 PM FLASH FLOOD 1 NE OAK GROVE 34.10N 84.60W
04/05/2022 CHEROKEE GA EMERGENCY MNGR
ROADS CLOSED DUE TO FLOODING NEAR WOODSTOCK ROAD AND
JAKE TAYLOR DRIVE.
&&
EVENT NUMBER FFC2200310
KALThe office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 5, 8:33 AM EDT | Special Weather Statement | FFC | Harris | 27 min |
| Apr 5, 8:51 AM EDT | Special Weather Statement | FFC | Henry, Spalding | 24 min |
| Apr 5, 9:03 AM EDT | Special Weather Statement | FFC | Harris | 27 min |
| Apr 5, 9:14 AM EDT | Special Weather Statement | FFC | Troup | 31 min |
| Apr 5, 9:24 AM EDT | Special Weather Statement | FFC | Talbot, Upson | 36 min |
| Apr 5, 9:36 AM EDT | Special Weather Statement | FFC | Bibb, Crawford, Peach | 24 min |
| Apr 5, 9:53 AM EDT | Special Weather Statement | FFC | Meriwether, Pike | 37 min |
| Apr 5, 10:00 AM EDT | Special Weather Statement | FFC | Lamar, Monroe, Upson | 30 min |
| Apr 5, 10:36 AM EDT | Special Weather Statement | FFC | Butts | 24 min |
| Apr 5, 11:25 AM EDT | Special Weather Statement | FFC | Baldwin, Jones, Putnam | 35 min |
| Apr 5, 11:48 AM EDT | Special Weather Statement | FFC | Taliaferro, Warren, Wilkes | 27 min |
| Apr 5, 1:37 PM EDT | Severe Thunderstorm Warning | FFC | Chattahoochee, Marion, Muscogee, Stewart, Webster | 53 min |
| Apr 5, 1:39 PM EDT | Tornado Warning | FFC | Stewart | 36 min |
| Apr 5, 1:58 PM EDT | Tornado Warning | FFC | Chattahoochee, Marion | 32 min |
| Apr 5, 2:20 PM EDT | Severe Thunderstorm Warning | FFC | Lamar, Marion, Talbot, Taylor, Upson | 40 min |
| Apr 5, 2:26 PM EDT | Severe Thunderstorm Warning | FFC | Macon, Marion, Schley, Sumter, Taylor, Webster | 49 min |
| Apr 5, 2:28 PM EDT | Tornado Warning | FFC | Marion, Talbot, Taylor | 32 min |
| Apr 5, 2:30 PM EDT | River Flood Warning | FFC | Cobb | 4 hr |
| Apr 5, 2:44 PM EDT | Flash Flood Warning | FFC | Cherokee, Clayton, Cobb, DeKalb, Douglas, Fulton and 1 more | 3 hr |
| Apr 5, 2:48 PM EDT | Flood Watch | FFC | Baldwin, Bibb, Bleckley, Butts, Chattahoochee, Crawford and 46 more | 40 hr |
| Apr 5, 2:48 PM EDT | Severe Thunderstorm Warning | FFC | Bibb, Crawford, Jones, Lamar, Macon, Monroe and 2 more | 42 min |
| Apr 5, 2:55 PM EDT | River Flood Warning | FFC | DeKalb | 21 days |
| Apr 5, 2:56 PM EDT | Tornado Warning | FFC | Crawford, Taylor | 34 min |
| Apr 5, 2:57 PM EDT | River Flood Warning | FFC | DeKalb | 6 hr |
| Apr 5, 3:05 PM EDT | River Flood Warning | FFC | Forsyth, Fulton | 35 hr |
| Apr 5, 3:08 PM EDT | Tornado Warning | FFC | Macon | 22 min |
| Apr 5, 3:12 PM EDT | Special Weather Statement | FFC | Banks, Jackson, Madison | 33 min |
| Apr 5, 3:13 PM EDT | Severe Thunderstorm Warning | FFC | Bleckley, Crisp, Dooly, Houston, Macon, Peach and 4 more | 47 min |
| Apr 5, 3:14 PM EDT | River Flood Warning | FFC | DeKalb, Fulton | 4 hr |
| Apr 5, 3:15 PM EDT | Flash Flood Warning | FFC | Chattahoochee, Muscogee | 3 hr |
| Apr 5, 3:20 PM EDT | River Flood Warning | FFC | Fulton | 21 days |
| Apr 5, 3:20 PM EDT | River Flood Warning | FFC | DeKalb, Fulton | 3 hr |
| Apr 5, 3:23 PM EDT | Tornado Warning | FFC | Bibb, Jones | 25 min |
| Apr 5, 3:27 PM EDT | Tornado Warning | FFC | Houston, Macon, Peach | 33 min |
| Apr 5, 3:28 PM EDT | Severe Thunderstorm Warning | FFC | Baldwin, Bibb, Houston, Jones, Peach, Twiggs and 1 more | 47 min |
| Apr 5, 3:31 PM EDT | River Flood Warning | FFC | Fayette, Spalding | 30 hr |
| Apr 5, 3:32 PM EDT | Tornado Warning | FFC | Dooly, Houston, Pulaski | 43 min |
| Apr 5, 3:50 PM EDT | Tornado Warning | FFC | Houston, Twiggs, Wilkinson | 25 min |
| Apr 5, 3:59 PM EDT | Tornado Warning | FFC | Baldwin, Hancock, Putnam | 31 min |
| Apr 5, 4:00 PM EDT | Tornado Warning | FFC | Bleckley, Laurens, Pulaski | 30 min |
| Apr 5, 4:06 PM EDT | Severe Thunderstorm Warning | FFC | Bleckley, Dodge, Johnson, Laurens, Pulaski, Telfair and 3 more | 39 min |
| Apr 5, 4:13 PM EDT | Tornado Warning | FFC | Twiggs, Wilkinson | 32 min |
| Apr 5, 4:15 PM EDT | Tornado Warning | FFC | Bleckley, Dodge, Laurens | 30 min |
| Apr 5, 4:16 PM EDT | River Flood Warning | FFC | Forsyth | 12 hr |
| Apr 5, 4:22 PM EDT | Severe Thunderstorm Warning | FFC | Johnson, Twiggs, Washington, Wilkinson | 53 min |
| Apr 5, 4:23 PM EDT | Tornado Warning | FFC | Dodge, Telfair, Wilcox | 27 min |
| Apr 5, 4:29 PM EDT | River Flood Warning | FFC | Gwinnett | 63 min |
| Apr 5, 4:29 PM EDT | River Flood Warning | FFC | Gwinnett | 7 hr |
| Apr 5, 4:32 PM EDT | Tornado Warning | FFC | Laurens | 28 min |
| Apr 5, 4:32 PM EDT | Tornado Warning | FFC | Hancock, Warren | 11 min |
| Apr 5, 4:47 PM EDT | Severe Thunderstorm Warning | FFC | Emanuel, Jefferson, Johnson, Laurens, Montgomery, Telfair and 3 more | 43 min |
| Apr 5, 4:54 PM EDT | Tornado Warning | FFC | Johnson, Laurens | 36 min |
| Apr 5, 4:57 PM EDT | Tornado Warning | FFC | Emanuel, Johnson, Laurens, Treutlen | 33 min |
| Apr 5, 5:10 PM EDT | Severe Thunderstorm Warning | FFC | Glascock, Jefferson, Washington | 33 min |
| Apr 5, 5:25 PM EDT | Severe Thunderstorm Warning | FFC | Emanuel, Jefferson, Montgomery, Toombs | 35 min |
| Apr 5, 5:29 PM EDT | Severe Thunderstorm Warning | FFC | Montgomery, Telfair, Toombs, Wheeler | 20 min |
| Apr 5, 5:29 PM EDT | Tornado Warning | FFC | Emanuel | 20 min |
| Apr 5, 5:56 PM EDT | Special Weather Statement | FFC | Toombs | 34 min |
| Apr 5, 6:22 PM EDT | River Flood Warning | FFC | Gwinnett, Walton | 5 hr |
| Apr 5, 6:50 PM EDT | River Flood Warning | FFC | Baldwin, Washington, Wilkinson | 27 hr |
| Apr 5, 7:52 PM EDT | River Flood Warning | FFC | Crawford, Talbot, Taylor, Upson | 3 days |
Nearby
River Flood Warnings in Georgia, 2022Every river flood warning in 2022
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.